Advances in Differential Equations

Continuity of weak solutions of a singular parabolic equation

Ugo Gianazza and Vincenzo Vespri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove the continuity of bounded, weak solutions of the singular parabolic equation $ \beta(u)_t=Lu, $ where $Lu$ is a second-order, uniformly elliptic operator in divergence form with bounded and measurable coefficients and $\beta(\cdot)$ is a maximal monotone graph in ${\bf R}\times {\bf R}$ exhibiting an arbitrary but finite number of jumps.

Article information

Adv. Differential Equations, Volume 8, Number 11 (2003), 1341-1376.

First available in Project Euclid: 19 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K65: Degenerate parabolic equations
Secondary: 35B65: Smoothness and regularity of solutions 35D10


Gianazza, Ugo; Vespri, Vincenzo. Continuity of weak solutions of a singular parabolic equation. Adv. Differential Equations 8 (2003), no. 11, 1341--1376.

Export citation